Alert archive / Iowa / Red Flag Warnings in 2020
Red Flag Warning 1, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this red flag warning at Apr 20, 2020, 4:05 AM CDT for 8 counties in Minnesota; 11 counties in Iowa. It took effect at Apr 20, 2020, 8:00 AM CDT. It was in force for 11 hr. 5 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 20, 2020, 4:05 AM CDT (09:05 UTC)
- In effect from
- Apr 20, 2020, 8:00 AM CDT
- Expired
- Apr 20, 2020, 7:00 PM CDT
- In force
- 11 hr
- Issued by
- NWS Sioux Falls, SD
Counties Buena Vista County, IA, Cherokee County, IA, Clay County, IA, Dickinson County, IA, Ida County, IA, Lyon County, IA, O'Brien County, IA, Osceola County, IA, Plymouth County, IA, Sioux County, IA, Woodbury County, IA, Cottonwood County, MN, Jackson County, MN, Lincoln County, MN, Lyon County, MN, Murray County, MN, Nobles County, MN, Pipestone County, MN, Rock County, MN
The radar
The Sioux Falls radar (KFSD), 83 km from the middle of the area, began a volume at 09:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 20, 2:46 PM CDT | NON-TSTM WND GST 50 | 3 Wsw Luverne, MN | MESONET STATION FW5856 LUVERNE. |
| Apr 20, 3:24 PM CDT | NON-TSTM WND GST 52 | 3 Sse Lake Park, IA | MESONET STATION AS497 LAKE PARK. |
| Apr 20, 3:35 PM CDT | NON-TSTM WND GST 51 | 3 Nne Sheldon, IA | AWOS STATION KSHL SHELDON AIRPORT. |
| Apr 20, 4:00 PM CDT | NON-TSTM WND GST 50 | 1 Wsw Beaver Creek, MN | MESONET STATION MN006 BEAVER CREEK I-90 MILE POST 4. |
| Apr 20, 4:14 PM CDT | NON-TSTM WND GST 53 | 4 Wnw Spencer, IA | ASOS STATION KSPW SPENCER MUNICIPAL AIRPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 9.1 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2074 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
801 WWUS83 KFSD 200905 RFWFSD URGENT - FIRE WEATHER MESSAGE National Weather Service Sioux Falls SD 405 AM CDT Mon Apr 20 2020 ...RED FLAG WARNING IS IN EFFECT FROM 8 AM THRU 6 PM TODAY FOR ALL OF SOUTHWEST MINNESOTA FOR STRONG WINDS AND LOW HUMIDITY... ...RED FLAG WARNING IS IN EFFECT FROM 11 AM THROUGH 7 PM TODAY FOR ALL OF NORTHWEST IOWA...EXTREME NORTHEAST NEBRASKA, AND SOUTHEAST SOUTH DAKOTA ALONG AND EAST OF THE JAMES RIVER VALLEY FOR STRONG WINDS AND LOW HUMIDITY... MNZ071-072-080-081-089-090-097-098-201715- /O.UPG.KFSD.FW.A.0001.200420T1300Z-200420T2300Z/ /O.NEW.KFSD.FW.W.0001.200420T1300Z-200420T2300Z/ Lincoln-Lyon-Murray-Cottonwood-Nobles-Jackson-Pipestone-Rock- 405 AM CDT Mon Apr 20 2020 ...RED FLAG WARNING IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 071, 072, 080, 081, 089, 090, 097, AND 098 IN MINNESOTA... The National Weather Service in Sioux Falls has issued a Red Flag Warning, which is in effect from 8 AM this morning to 6 PM CDT this evening. The Fire Weather Watch is no longer in effect. * WIND...West-southwest winds will increase to 20 to 30 mph by midday. The winds will gradually shift to the northwest and increase further through the afternoon, with gusts of 35 to 45 mph at times. * HUMIDITY...Lowest afternoon relative humidity values will be between 23 to 27 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ IAZ001>003-012>014-020>022-031-032-NEZ249-SDZ256>258-201715- /O.UPG.KFSD.FW.A.0001.200420T1300Z-200420T2300Z/ /O.NEW.KFSD.FW.W.0001.200420T1600Z-200421T0000Z/ Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee- Buena Vista-Woodbury-Ida-Extreme Northeast Nebraska- Middle James River Valley-Middle Big Sioux River Valley- Lower James River To Lower Big Sioux River Valley- 405 AM CDT Mon Apr 20 2020 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 001, 002, 003, 012, 013, 014, 020, 021, 022, 031, 032 IN IOWA, FIRE WEATHER ZONE 249 IN NEBRASKA, AND FIRE WEATHER ZONES 256, 257, AND 258 IN SOUTH DAKOTA... The National Weather Service in Sioux Falls has issued a Red Flag Warning, which is in effect from 11 AM this morning to 7 PM CDT this evening. The Fire Weather Watch is no longer in effect. * WIND...Westerly winds will increase to 20 to 30 mph by midday. The winds will gradually shift to the northwest and increase further through the afternoon, with gusts of 35 to 45 mph at times. * HUMIDITY...Lowest afternoon relative humidity values will be between 20 to 27 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
4 follow-up statements
436 WWUS83 KFSD 200909 CCA RFWFSD URGENT - FIRE WEATHER MESSAGE...CORRECTED National Weather Service Sioux Falls SD 409 AM CDT Mon Apr 20 2020 ...RED FLAG WARNING IS IN EFFECT FROM 8 AM THRU 6 PM TODAY FOR ALL OF SOUTHWEST MINNESOTA FOR STRONG WINDS AND LOW HUMIDITY... ...RED FLAG WARNING IS IN EFFECT FROM 11 AM THROUGH 7 PM TODAY FOR ALL OF NORTHWEST IOWA...EXTREME NORTHEAST NEBRASKA, AND SOUTHEAST SOUTH DAKOTA ALONG AND EAST OF THE JAMES RIVER VALLEY FOR STRONG WINDS AND LOW HUMIDITY... MNZ071-072-080-081-089-090-097-098-201715- /O.UPG.KFSD.FW.A.0001.200420T1300Z-200420T2300Z/ /O.COR.KFSD.FW.W.0001.200420T1300Z-200420T2300Z/ Lincoln-Lyon-Murray-Cottonwood-Nobles-Jackson-Pipestone-Rock- 409 AM CDT Mon Apr 20 2020 ...RED FLAG WARNING IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 071, 072, 080, 081, 089, 090, 097, AND 098 IN MINNESOTA... The National Weather Service in Sioux Falls has issued a Red Flag Warning, which is in effect from 8 AM this morning to 6 PM CDT this evening. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...All of southwest Minnesota * WIND...West-southwest winds will increase to 20 to 30 mph by midday. The winds will gradually shift to the northwest and increase further through the afternoon, with gusts of 35 to 45 mph at times. * HUMIDITY...Lowest afternoon relative humidity values will be between 23 to 27 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ IAZ001>003-012>014-020>022-031-032-NEZ249-SDZ256>258-201715- /O.UPG.KFSD.FW.A.0001.200420T1300Z-200420T2300Z/ /O.COR.KFSD.FW.W.0001.200420T1600Z-200421T0000Z/ Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee- Buena Vista-Woodbury-Ida-Extreme Northeast Nebraska- Middle James River Valley-Middle Big Sioux River Valley- Lower James River To Lower Big Sioux River Valley- 409 AM CDT Mon Apr 20 2020 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 001, 002, 003, 012, 013, 014, 020, 021, 022, 031, 032 IN IOWA, FIRE WEATHER ZONE 249 IN NEBRASKA, AND FIRE WEATHER ZONES 256, 257, AND 258 IN SOUTH DAKOTA... The National Weather Service in Sioux Falls has issued a Red Flag Warning, which is in effect from 11 AM this morning to 7 PM CDT this evening. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...All of northwest Iowa, extreme northeast Nebraska, and portions of southeast South Dakota along and east of the James River Valley. * WIND...Westerly winds will increase to 20 to 30 mph by midday. The winds will gradually shift to the northwest and increase further through the afternoon, with gusts of 35 to 45 mph at times. * HUMIDITY...Lowest afternoon relative humidity values will be between 20 to 27 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
438 WWUS83 KFSD 201624 RFWFSD URGENT - FIRE WEATHER MESSAGE National Weather Service Sioux Falls SD 1124 AM CDT Mon Apr 20 2020 ...RED FLAG WARNING IS IN EFFECT FROM 8 AM THRU 6 PM TODAY FOR ALL OF SOUTHWEST MINNESOTA FOR STRONG WINDS AND LOW HUMIDITY... ...RED FLAG WARNING IS IN EFFECT FROM 11 AM THROUGH 7 PM TODAY FOR ALL OF NORTHWEST IOWA...EXTREME NORTHEAST NEBRASKA, AND SOUTHEAST SOUTH DAKOTA ALONG AND EAST OF THE JAMES RIVER VALLEY FOR STRONG WINDS AND LOW HUMIDITY... MNZ071-072-080-081-089-090-097-098-202300- /O.CON.KFSD.FW.W.0001.000000T0000Z-200420T2300Z/ Lincoln-Lyon-Murray-Cottonwood-Nobles-Jackson-Pipestone-Rock- 1124 AM CDT Mon Apr 20 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 071, 072, 080, 081, 089, 090, 097, AND 098... * AFFECTED AREA...All of southwest Minnesota * WIND...West-southwest winds will increase to 20 to 30 mph by midday. The winds will gradually shift to the northwest and increase further through the afternoon, with gusts of 35 to 45 mph at times. * HUMIDITY...Lowest afternoon relative humidity values will be between 23 to 27 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ IAZ001>003-012>014-020>022-031-032-NEZ249-SDZ256>258-210000- /O.CON.KFSD.FW.W.0001.000000T0000Z-200421T0000Z/ Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee- Buena Vista-Woodbury-Ida-Extreme Northeast Nebraska- Middle James River Valley-Middle Big Sioux River Valley- Lower James River To Lower Big Sioux River Valley- 1124 AM CDT Mon Apr 20 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 001, 002, 003, 012, 013, 014, 020, 021, 022, 031, 032, 249, 256, 257, AND 258... * AFFECTED AREA...All of northwest Iowa, extreme northeast Nebraska, and portions of southeast South Dakota along and east of the James River Valley. * WIND...Westerly winds will increase to 20 to 30 mph by midday. The winds will gradually shift to the northwest and increase further through the afternoon, with gusts of 35 to 45 mph at times. * HUMIDITY...Lowest afternoon relative humidity values will be between 20 to 27 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
831 WWUS83 KFSD 202308 RFWFSD URGENT - FIRE WEATHER MESSAGE National Weather Service Sioux Falls SD 608 PM CDT Mon Apr 20 2020 ...RED FLAG WARNING EXPIRES FOR SOUTHWEST MINNESOTA... ...RED FLAG WARNING REMAINS IN EFFECT THROUGH 7 PM TODAY FOR ALL OF NORTHWEST IOWA...EXTREME NORTHEAST NEBRASKA, AND SOUTHEAST SOUTH DAKOTA ALONG AND EAST OF THE JAMES RIVER VALLEY FOR STRONG WINDS AND LOW HUMIDITY... MNZ071-072-080-081-089-090-097-098-210015- /O.EXP.KFSD.FW.W.0001.000000T0000Z-200420T2300Z/ Lincoln-Lyon-Murray-Cottonwood-Nobles-Jackson-Pipestone-Rock- 608 PM CDT Mon Apr 20 2020 ...RED FLAG WARNING HAS EXPIRED FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 071, 072, 080, 081, 089, 090, 097, AND 098... Conditions will remain windy through around sunset with gusts to 35 to 45 mph, before diminishing rapidly to 10 to 20 mph. Humidity levels have recovered to 30 to 40 percent as of 6 pm, and will continue recovering this evening. $$ IAZ001>003-012>014-020>022-031-032-NEZ249-SDZ256>258-210015- /O.CON.KFSD.FW.W.0001.000000T0000Z-200421T0000Z/ Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee- Buena Vista-Woodbury-Ida-Extreme Northeast Nebraska- Middle James River Valley-Middle Big Sioux River Valley- Lower James River To Lower Big Sioux River Valley- 608 PM CDT Mon Apr 20 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 001, 002, 003, 012, 013, 014, 020, 021, 022, 031, 032, 249, 256, 257, AND 258... * AFFECTED AREA...All of northwest Iowa, extreme northeast Nebraska, and portions of southeast South Dakota along and east of the James River Valley. * WIND...Northwest winds of 20 to 30 mph, with gusts to 35 to 45 mph will continue until shortly before sunset. * HUMIDITY...Relative humidity values will be between 22 and 30 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
316 WWUS83 KFSD 210012 RFWFSD URGENT - FIRE WEATHER MESSAGE National Weather Service Sioux Falls SD 712 PM CDT Mon Apr 20 2020 ...RED FLAG WARNING HAS EXPIRED FOR LOW HUMIDITY AND STRONG WINDS FOR SOUTHEAST SOUTH DAKOTA FROM THE JAMES RIVER VALLEY EAST... EXTREME NORTHEAST NEBRASKA AND NORTHWEST IOWA... IAZ001>003-012>014-020>022-031-032-NEZ249-SDZ256>258-210115- /O.EXP.KFSD.FW.W.0001.000000T0000Z-200421T0000Z/ Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee- Buena Vista-Woodbury-Ida-Extreme Northeast Nebraska- Middle James River Valley-Middle Big Sioux River Valley- Lower James River To Lower Big Sioux River Valley- 712 PM CDT Mon Apr 20 2020 ...RED FLAG WARNING HAS EXPIRED FOR LOW HUMIDITY AND STRONG WINDS FOR FIRE WEATHER ZONES 001, 002, 003, 012, 013, 014, 020, 021, 022, 031, 032, 249, 256, 257, AND 258... Relative humidity at 25 to 35 percent at 7 pm will continue to recover early this evening, as winds diminish from early evening gusts to 30 to 40 mph. With the yet windy conditions, please continue to use caution with fire and off road vehicle usage. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this red flag warning went out at Apr 20, 3:59 AM CDT, 6 minutes earlier.
Area forecast discussion, Apr 20, 3:59 AM CDT, 6 minutes before
AREA FORECAST DISCUSSION
National Weather Service Sioux Falls SD
359 AM CDT Mon Apr 20 2020
.SHORT TERM...(Today and Tonight)
Issued at 358 AM CDT Mon Apr 20 2020
Fire danger continues to be a concern for today, and will be
addressed in more detail in a later section of this AFD. Otherwise,
temperatures today will be warmer than average, in the 60s for most
but some 70s are possible along/near the Missouri River. Did
increase temperatures slightly with the deep mixing expected today.
Deep mixing today leads to strong winds and gusts across the area.
Bumped up gusts slightly from previous forecast. Expect sustained
winds by this afternoon 25-30 mph and gusts near 45 mph. Based on
this, issued a Wind Advisory across much of the area for the
afternoon, as collaborated with neighbors. Winds look to taper off
through the late evening as surface heating and mixing decrease.
As for precipitation chances, there could be some isolated shower
activity, mainly along the Buffalo Ridge and into portions of
northwestern IA this afternoon. Expect any rain shower to be light.
.LONG TERM...(Tuesday through Sunday)
Issued at 358 AM CDT Mon Apr 20 2020
With the focus on the short term and elevated fire concerns, did not
change from the guidance in the extended.
For Tuesday, a surface high will meander south through the area,
with split upper flow. Trends continue with cooler temperatures in
the 50s and low 60s, with near 70 in the Missouri River Valley.
Temperatures warm again Wednesday, but will return closer to normal
by the end of the week through the rest of the extended period.
Midweek, a surface low is progged to move south of our area, with a
midlevel wave. A frontal boundary lifting north with this system
could bring some isolated precip chances to northwestern IA
Wednesday evening. Otherwise, continuing northwesterly flow aloft
through the extended period provides scattered rain chances, as
shortwaves work their way through.
&&
.AVIATION...(For the 06Z TAFS through 06Z Monday night)
Issued at 1101 PM CDT Sun Apr 19 2020
VFR conditions will continue through 00z Tue. During the afternoon
hours on Monday, west to northwest surface winds gusts are
expected to consistently exceed 25 kts.
&&
.FIRE WEATHER...
Issued at 330 PM CDT Sun Apr 19 2020
Strong sustained (25-30 mph) and gusty (40-45 mph) winds, coupled
with low humidity levels, will lead to very high to extreme fire
danger today in areas along and east of the James River Valley. With
deep mixing, kept dew points for this afternoon and early evening
near the 10th percentile of available guidance. Low dew points and
the expected above average temperatures push minimum humidity values
to 20-28 percent this afternoon. Given all of these factors, the
Fire Weather Watch has been resolved to a Red Flag Warning.
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
SD...Red Flag Warning from 11 AM this morning to 7 PM CDT this
evening for SDZ256>258.
Wind Advisory from 1 PM this afternoon to 7 PM CDT this evening
for SDZ038>040-050-052>069.
MN...Wind Advisory from 1 PM this afternoon to 7 PM CDT this evening
for MNZ071-072-080-081-089-090-097-098.
Red Flag Warning from 8 AM this morning to 6 PM CDT this evening
for MNZ071-072-080-081-089-090-097-098.
IA...Red Flag Warning from 11 AM this morning to 7 PM CDT this
evening for IAZ001>003-012>014-020>022-031-032.
Wind Advisory from 1 PM this afternoon to 7 PM CDT this evening
for IAZ001>003.
NE...Red Flag Warning from 11 AM this morning to 7 PM CDT this
evening for NEZ249.
&&
SHORT TERM...SG
LONG TERM...SG
AVIATION...Chapman
FIRE WEATHER...SG/JHHazardous weather outlook, Apr 19, 4:52 AM CDT, 23 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Sioux Falls SD 452 AM CDT Sun Apr 19 2020 IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097- 098-NEZ013-014-SDZ038>040-050-052>071-201000- Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee- Buena Vista-Woodbury-Ida-Lincoln-Murray-Cottonwood-Nobles-Jackson- Pipestone-Rock-Dixon-Dakota-Beadle-Kingsbury-Brookings-Gregory- Jerauld-Sanborn-Miner-Lake-Moody-Brule-Aurora-Davison-Hanson-McCook- Minnehaha-Charles Mix-Douglas-Hutchinson-Turner-Bon Homme-Yankton- Union- 452 AM CDT Sun Apr 19 2020 This Hazardous Weather Outlook is for northwest Iowa, west central Iowa, southwest Minnesota, northeast Nebraska, central South Dakota, east central South Dakota, south central South Dakota and southeast South Dakota. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Elevated fire danger is likely across the area Monday afternoon and evening due to gusty northwesterly winds and low relative humidity values. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 3:44 AM CDT | Wind Advisory | FSD | Cottonwood, Jackson, Lincoln, Lyon, Murray, Nobles and 2 more | 15 hr |
Nearby
Red Flag Warnings in Iowa, 2020Red Flag Warnings in Minnesota, 2020Red Flag Warnings in South Dakota, 2020Every red flag warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.